# SDR SWAA2023051225225

- Difficulty date: April 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED BS 294.5 AT LEVEL STR 17R RBL 53 AT FWD GALLEY AREA 2023-237787<[01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:220273012; DUE DATE: 17-DEC-23.;[02] REMOVED DAMAGE ON STUB FRAME LOC. BTW BS291.5 TO BS 294.5 AT LEVEL STR 17R RBL 53 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND B737-700 SRM 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REMOVED DAMAGE ON STUB FRAME LOC. BTW BS291.5 TO BS 294.5 AT LEVEL STR 17R RBL 53 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND B737-700 SRM 53-10-15-2R-7 REPAIR 7.  SEE INDIVIDUAL SIGN-OFF BELOW.AS RII. JOB COMPLETED.
